MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR +4 NEUT 36IDX60OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN MAR +4 NEUT 36IDX60OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1219-36-460
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Adhesion(s) (1695); Joint Dislocation (2374)
Date of Event 02/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2018, the patient underwent a right hip revision due to four previous dislocations.The depuy head is removed and replaced with a competitor head and adapter onto the corail stem.The femoral stem, acetabular liner, acetabular cup, and hole eliminator were retained.The surgeon noted removal of scar tissue.There were no indicated intra-operative complications.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: a device history record (mre) review, was not possible because the required lot code was not provided.

Brand Name
PINN MAR +4 NEUT 36IDX60OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11411517
Report Number1818910-2021-04322
Device Sequence Number19732154
Product Code LPH
UDI-Device Identifier10603295014744
UDI-Public10603295014744
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K010171
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1219-36-460
Device Catalogue Number121936460
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/19/2021
Supplement Date Received by Manufacturer02/19/2021
04/30/2021
Initial Report FDA Received Date03/04/2021
Supplement Report FDA Received Date03/12/2021
05/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP; CORAIL2 STD SIZE 12; DELTA CER HEAD 12/14 36MM +1.5; PINN MAR +4 NEUT 36IDX60OD; PINNACLE 100 ACET CUP 60MM; APEX HOLE ELIM POSITIVE STOP; CORAIL2 STD SIZE 12; DELTA CER HEAD 12/14 36MM +1.5; PINN MAR +4 NEUT 36IDX60OD; PINNACLE 100 ACET CUP 60MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR